Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
INTEGRAL-REPRESENTATIONS FOR PRODUCTS OF AIRY FUNCTIONS
Autore:
REID WH;
Indirizzi:
INDIANA UNIV PURDUE UNIV,DEPT MATH SCI INDIANAPOLIS IN 46202
Titolo Testata:
Zeitschrift fur angewandte Mathematik und Physik
fascicolo: 2, volume: 46, anno: 1995,
pagine: 159 - 170
SICI:
0044-2275(1995)46:2<159:IFPOAF>2.0.ZU;2-#
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
8
Recensione:
Indirizzi per estratti:
Citazione:
W.H. Reid, "INTEGRAL-REPRESENTATIONS FOR PRODUCTS OF AIRY FUNCTIONS", Zeitschrift fur angewandte Mathematik und Physik, 46(2), 1995, pp. 159-170

Abstract

Integral representations are obrained for some products of the Airy functions Ai(x), Bi(x), and Ai(x e(+/-pi i/6)). From these results it is then possible to evaluate certain definite integrals including a number of Mellin transforms.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/09/20 alle ore 21:38:26